Search - Archive ouverte HAL Access content directly

Filter your results

274 Results
Deposit type : Notice

A semi-implicit relaxation scheme for modeling two-phase flow in a pipeline

Frédéric Coquel , Michaël Baudin , Quang-Huy Tran
SIAM Journal on Scientific Computing, 2005, 27, pp.914-936
Journal articles hal-00112171v1

Convergence of an adaptive semi-Lagrangian scheme for the Vlasov-Poisson system

Martin Campos Pinto , Michel Mehrenberger
Numerische Mathematik, 2007, 108 (3), pp.407-444. ⟨10.1007/s00211-007-0120-z⟩
Journal articles istex hal-00320364v1

Minimal Stabilization for Discontinuous Galerkin Finite Element Methods for Hyperbolic Problems

E. Burman , Benjamin Stamm
Journal of Scientific Computing, 2007, 33 (2), pp.183-208. ⟨10.1007/s10915-007-9149-5⟩
Journal articles hal-01090917v1

The periodic unfolding method in perforated domains

Patrizia Donato , Doina Cioranescu , Rachad Zaki
Portugaliae Mathematica, 2006, 63 (4), pp.467-496
Journal articles hal-00439097v1

Periodic solutions of nonlinear periodic differential systems with a small parameter.

Adriana Buica , Jean-Pierre Françoise , Jaume Llibre
Communications on Pure and Applied Analysis, 2007, 6 (1), pp.103-111
Journal articles hal-01415402v1

Boundary value problems with nonhomogeneous Neumann conditions on a fractal boundary

Yves Achdou , Nicoletta Tchou
Comptes rendus hebdomadaires des séances de l'Académie des sciences, 2006, 342, pp.611-616
Journal articles hal-00111735v1

Hysteresis Dynamics, Bursting Oscillations and Evolution to Chaotic Regimes

Jean-Pierre Françoise , C. Piquet
Acta Biotheoretica, 2005, 53 (4), pp.381 - 392
Journal articles hal-01407201v1

A solution of the constant coefficient heat equation on R with exceptional asymptotic behavior: An explicit construction

Thierry Cazenave , Flavio Dickstein , Fred B. Weissler
Journal de Mathématiques Pures et Appliquées, 2006, 85 (1), pp.119-150. ⟨10.1016/j.matpur.2005.08.006⟩
Journal articles hal-02896263v1

A Solution of the Heat Equation with a Continuum of Decay Rates

Thierry Cazenave , Flavio Dickstein , Fred B. Weissler
Elliptic and Parabolic Problems, 63, Birkhäuser-Verlag, pp.135-138, 2005, Progress in Nonlinear Differential Equations and Their Applications, ⟨10.1007/3-7643-7384-9_15⟩
Book sections istex hal-02896273v1

A nonlinear Korn inequality on a surface

Philippe Ciarlet , Liliana Gratie , Cristinel Mardare
Journal de Mathématiques Pures et Appliquées, 2006, 9, pp.2-16. ⟨10.1016/j.matpur.2005.10.010⟩
Journal articles hal-00112619v1

A survey of various absorbing interface conditions for the Schwarz algorithm tuned to highly heterogeneous media. Domain decomposition methods: theory and applications

Magoulès Frédéric , Yvon Maday
GAKUTO Internat. Ser.Math.Sci.Appl, 2006, 25, pp.65-93
Journal articles hal-00112606v1

Reduced-basis output bound methods for parabolic problems

D.V Rovas , L. Machiels , Yvon Maday
IMA Journal of Numerical Analysis, 2006, 26, pp.423-445
Journal articles hal-00112600v1

Mathematical geophysics. An introduction to rotating fluids and the Navier-Stokes equations

Jean-Yves Chemin , B. Desjardins , I. Gallagher , Emmanuel Grenier
Oxford Lecture Series in Mathematics and its Applications, 2006, 32, 250 p
Journal articles hal-00112069v1

Fast and accurate simulations of air-cooled structures

Cécile Dobrzynski , Pascal Frey , Bijan Mohammadi , Olivier Pironneau
Computer Methods in Applied Mechanics and Engineering, 2006, 195, pp.3168-3180
Journal articles hal-00112976v1

Spatial decay and time-asymptotic profiles for solutions of Schrodinger equations

Thierry Cazenave , Fred B. Weissler
Indiana University Mathematics Journal, 2006, 55, pp.75-118
Journal articles hal-00111679v1

The Stokes problem in perforated domains by the periodic unfolding method. New trends in continuum mechanics

Doina Cioranescu , A. Damlamian , G. Griso
Theta Ser.Adv.Math,3, 2005, 3, pp.67-80
Journal articles hal-00112072v1

Progress in Nonlinear Differential Equations and their Applications

Amandine Aftalion
Birkhäuser Boston, 2006, 205 p
Journal articles hal-00112050v1

Error estimates for a stochastic impulse control problem

Frédéric Bonnans , Stefania Maroso , Hasnaa Zidani
Applied Mathematics and Optimization, 2007, 55 (3), pp.327-357. ⟨10.1007/s00245-006-0865-2⟩
Journal articles hal-00849555v1

Regularized finite element discretizations of a grade-two fluid model

Mohamed Amara , Christine Bernardi , Vivette Girault , Frédéric Hecht
International Journal for Numerical Methods in Fluids, 2005, 48-12, pp.1375-1414
Journal articles hal-00020613v1

Symmetries and global solvability of the isothermal gas dynamics equations,

Philippe G. LeFloch , V. Shelukhin
Archive for Rational Mechanics and Analysis, 2005, 175, pp.389-430
Journal articles hal-00018985v1

Peter Lax et les équations linéaires en propagation d'ondes

Claude Bardos
Gazette des Mathématiciens, 2005, 105, pp.19-24
Journal articles hal-00019773v1

A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems

Vivette Girault , B. Rivière , M.F. Wheeler
Math. Comp. 74, 2005, 249, pp.53-84
Journal articles hal-00020211v1

A new generation of iterative transform algorithms for phase contrast tomography

Patrick Louis Combettes , H.H. Bauschke , D.R. Luke
2005, pp.vol.4, 89-92
Conference papers hal-00017775v1

Equilibrium programming in Hilbert spaces

Patrick Louis Combettes , Sever Adrian Hirstoaga
Journal of Nonlinear and Convex Analysis, 2005, 6, pp.117-136
Journal articles hal-00017823v1

The asymptotic behavior of the composition of two resolvents

Patrick Louis Combettes , H.H. Bauschke
Nonlinear Analysis: Theory, Methods and Applications, 2005, 60 n°2, pp.283-301
Journal articles hal-00017826v1

Local exact controllability to the trajectories of the Boussinesq system}

Sergio Guerrero
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2006, 23, pp.29-61
Journal articles hal-00018394v1

The mortar spectral element method in domains of operators

M. Azaiez , Christine Bernardi , F. Ben Belgacem
IMA Journal of Numerical Analysis, 2006, 1, pp.131-154
Journal articles hal-00020554v1

Maximum-norm stability of the finite element Stokes projection

Vivette Girault , R.H. Nochetto , R. Scott
Journal de Mathématiques Pures et Appliquées, 2005, (9) 84-3, pp.279-330
Journal articles hal-00020210v1

Spectral discretization of the vorticity, velocity and pressure formulation of the Navier-Stokes equations

Christine Bernardi , Mejdi Azaïez , Nejmeddine Chorfi
Numerische Mathematik, 2006, 104, pp.1-26
Journal articles hal-00111829v1

A splitting method using discontinuous Galerkin for the transient incompressible Navier-Stokes equations

Vivette Girault , Béatrice Rivière , Mary Wheeler
Math.Model.Num.Anal, 2005, 39, pp.1115-1147
Journal articles hal-00112253v1